# SDR AALA20090430TUL06

- Difficulty date: April 28, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN FORWARD AND AFT OF TANK PLATE 632BB OUTBOARD SIDE WORN .015.  REPAIRED PER EA B737-57-006-127 DATED 4/24/09.
